Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 143, NWS Amarillo, TX

June 4, 2012Deaf Smith County, Oldham County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 4, 2012, 7:46 PM CDT for Deaf Smith County, Oldham County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2012, 7:46 PM CDT (00:46 UTC)
Expired
Jun 4, 2012, 8:45 PM CDT
In force
59 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Deaf Smith County, TX, Oldham County, TX

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.8 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2012-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 354 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2012-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
354 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
2797 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WUUS54 KAMA 050046
SVRAMA
TXC117-359-050145-
/O.NEW.KAMA.SV.W.0143.120605T0046Z-120605T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
746 PM CDT MON JUN 4 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHWESTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 845 PM CDT

* AT 744 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 8 MILES SOUTHWEST OF ADRIAN...OR ABOUT 20 MILES WEST OF
  VEGA...MOVING NORTHWEST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  GLENRIO...
  ADRIAN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3538 10304 3535 10254 3510 10268 3518 10305
      3528 10305
TIME...MOT...LOC 0046Z 116DEG 7KT 3521 10279

$$

CLK
4 follow-up statements
809 
WWUS54 KAMA 050059
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
759 PM CDT MON JUN 4 2012

TXC117-359-050145-
/O.CON.KAMA.SV.W.0143.000000T0000Z-120605T0145Z/
DEAF SMITH TX-OLDHAM TX-
759 PM CDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN OLDHAM AND NORTHWESTERN DEAF SMITH COUNTIES...

AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 11 MILES SOUTHWEST OF ADRIAN...OR 22 MILES WEST OF VEGA...
MOVING WEST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GLENRIO.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF NORTHWESTERN DEAF SMITH AND SOUTHWESTERN OLDHAM COUNTIES.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3538 10304 3535 10260 3511 10275 3518 10305
      3528 10305
TIME...MOT...LOC 0100Z 107DEG 8KT 3519 10283

$$

CLK
348 
WWUS54 KAMA 050115
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
815 PM CDT MON JUN 4 2012

TXC117-359-050145-
/O.CON.KAMA.SV.W.0143.000000T0000Z-120605T0145Z/
DEAF SMITH TX-OLDHAM TX-
815 PM CDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN OLDHAM AND NORTHWESTERN DEAF SMITH COUNTIES...

AT 815 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 11 MILES EAST OF GLENRIO...OR 23 MILES WEST OF VEGA...MOVING
WEST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF NORTHWESTERN DEAF SMITH AND SOUTHWESTERN OLDHAM COUNTIES.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3538 10304 3535 10262 3512 10279 3518 10305
TIME...MOT...LOC 0115Z 107DEG 8KT 3518 10284

$$

CLK
892 
WWUS54 KAMA 050130
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
830 PM CDT MON JUN 4 2012

TXC117-359-050145-
/O.CON.KAMA.SV.W.0143.000000T0000Z-120605T0145Z/
DEAF SMITH TX-OLDHAM TX-
830 PM CDT MON JUN 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR SOUTHWESTERN OLDHAM AND NORTHWESTERN DEAF SMITH COUNTIES...

AT 830 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 8 MILES EAST OF GLENRIO...OR 26 MILES WEST OF VEGA...MOVING
WEST AT 10 MPH.

THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTIES.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF NORTHWESTERN DEAF SMITH AND SOUTHWESTERN OLDHAM COUNTIES.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3538 10304 3537 10283 3512 10281 3518 10305
TIME...MOT...LOC 0130Z 107DEG 9KT 3519 10290

$$

CLK
627 
WWUS54 KAMA 050140
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
840 PM CDT MON JUN 4 2012

TXC117-359-050150-
/O.EXP.KAMA.SV.W.0143.000000T0000Z-120605T0145Z/
DEAF SMITH TX-OLDHAM TX-
840 PM CDT MON JUN 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN OLDHAM AND
NORTHWESTERN DEAF SMITH COUNTIES WILL EXPIRE AT 845 PM CDT...

AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3538 10304 3537 10283 3512 10281 3518 10305
TIME...MOT...LOC 0140Z 107DEG 9KT 3520 10293

$$

CLK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:04 PM CDT, 42 minutes earlier.

Area forecast discussion, Jun 4, 7:04 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
704 PM CDT MON JUN 4 2012

.AVIATION...
FOR THE 00Z TAFS...LOW CONFIDENCE FORECAST ON WHEN AND IF
THUNDERSTORMS WILL AFFECT THE TERMINALS OVER THE VALID TAF FORECAST
PERIOD. THE PANHANDLES SIT UNDER AN UPPER-LEVEL RIDGE WITH SOUTHEAST
SURFACE FLOW MAINTAINING ATMOSPHERIC MOISTURE ACROSS THE AREA.
SEVERAL UPPER DISTURBANCES CONTINUE TO TRIGGER SCATTERED
STORMS...MAINLY NORTHWEST OF THE TERMINALS. ITS POSSIBLE FOR STORMS
TO DEVELOP THIS EVENING GIVEN THE WARM...MOIST...AND UNSTABLE AIR
MASS IN PLACE ALTHOUGH WEAK FLOW ALOFT WILL KEEP STORM DEVELOPMENT
RATHER UNORGANIZED. HAVE INSERTED VCTS AT ALL THREE TERMINALS THIS
EVENING WITH VFR CONDITIONS. POSSIBLE FOR ADDITIONAL STORMS TO
DEVELOP TUESDAY BUT FOR NOW HAVE LEFT OUT MENTION OF THUNDER.
EAST TO SOUTHEAST WINDS WILL REMAIN BETWEEN 5 TO 15 KTS.

CLK

&&

.PREV DISCUSSION... /ISSUED 407 PM CDT MON JUN 4 2012/

DISCUSSION...
MAIN FOCUS IS ON THUNDERSTORM CHANCES OVER THE NEXT SEVERAL DAYS.

THE SYNOPTIC PICTURE ACROSS THE CONUS FEATURED AN OMEGA BLOCK THIS
AFTERNOON...CHARACTERIZED BY UPPER RIDGING CENTERED OVER THE
ROCKIES/HIGH PLAINS AND UPPER LOWS OFF THE PAC NW COAST AND OVER THE
NORTHEAST. WATER VAPOR IMAGERY SHOWED CONSIDERABLE MID AND UPPER-
LEVEL MOISTURE TRAPPED UNDER THE RIDGE...WITH SOME SHORTWAVES ALSO
EMBEDDED WITHIN THE RIDGE. ONE SUCH SHORTWAVE WAS OVER SOUTHEAST
CO...AIDING THUNDERSTORM DEVELOPMENT OVER THE WESTERN OK PANHANDLE
AND NORTHWEST TX PANHANDLE. ANOTHER ELONGATED SHORTWAVE TROUGH/SHEAR
AXIS STRETCHED FROM AR WESTWARD ACROSS SOUTHERN OK AND THE SOUTHEAST
TX PANHANDLE AND SOUTH PLAINS INTO EAST CENTRAL NM. MAIN SURFACE
FRONT WAS LOCATED SOUTH OF THE CWA...WITH CONVECTION DEVELOPING ALONG
THIS BOUNDARY ACROSS EASTERN NM AND THE SOUTH PLAINS. A MOIST UPSLOPE
FLOW ACROSS THE PANHANDLES NORTH OF THIS FRONT WAS HELPING TO TRIGGER
SCATTERED CONVECTION ACROSS THE AREA...WITH THE GREATEST COVERAGE
ACROSS THE NORTHWEST NEAR THE AFOREMENTIONED SHORTWAVE. THE FLOW
ALOFT REMAINS VERY WEAK UNDER THE UPPER RIDGE...RESULTING IN VERY
WEAK DEEP LAYER SHEAR AND SLOW STORM MOTIONS. STORM MOTION WAS
GENERALLY TO THE SOUTHWEST AROUND THE UPPER RIDGE. THE MOIST/WARM
AIR MASS HAS LED TO AN UNSTABLE AIRMASS WITH MLCAPES RANGING FROM 1500
J/KG IN THE WEST TO NEAR 3000 J/KG IN THE EASTERN CWA. ABSENCE OF
DEEP LAYER SHEAR IS EVIDENT IN RADAR IMAGERY...WITH MULTICELL
STRUCTURES DOMINATING. THIS WEAK SHEAR WILL HELP MINIMIZE THE
POTENTIAL FOR WIDESPREAD SEVERE WEATHER...BUT INSTABILITY IS MORE
THAN SUFFICIENT TO SUPPORT SOME STRONG TO SEVERE STORMS THROUGH THIS
EVENING. ANY SUCH STORMS WILL BE VERY PULSE IN NATURE GIVEN THE LACK
OF SHEAR. HAIL TO THE SIZE OF HALF DOLLARS AND WIND GUSTS AROUND 60
MPH EXPECTED TO BE THE MAIN SEVERE WEATHER THREATS. THERE WILL ALSO
BE POTENTIAL FOR LOCALLY HEAVY RAIN AND ASSOCIATED LOCALIZED FLOODING
OWING TO SLOW STORM MOTIONS AND PRECIPITABLE WATERS IN THE INCH TO
INCH AND A HALF RANGE. BEST THUNDERSTORM CHANCES WILL BE THROUGH THE
EVENING HOURS. CONVECTION MAY HANG ON INTO THE OVERNIGHT HOURS...BUT
SHOULD DIMINISH WITH TIME AS LOW-LEVEL SOUTHEAST FLOW VEERS TO THE
SOUTH/WEAKENS AND THE ATMOSPHERE GRADUALLY STABILIZES.

OVERALL PATTERN WILL REMAIN FAIRLY STAGNANT OVER THE NEXT FEW DAYS.
BLOCKING PATTERN TO STAY IN PLACE AT LEAST THROUGH WEDNESDAY...WITH
DIRTY RIDGE REMAINING IN PLACE OVER THE PANHANDLES. COMBINATION OF
MOIST LOW-LEVEL UPSLOPE FLOW...MID/UPPER-LEVEL MOISTURE TRAPPED
UNDER THE RIDGE...SHORTWAVES EMBEDDED WITHIN THE UPPER RIDGE...WEAK
CAPPING...DAYTIME HEATING...AND REMNANT OUTFLOW BOUNDARIES WILL
SUPPORT DAILY THUNDERSTORM CHANCES WITH THE HIGHEST PRECIPITATION
CHANCES EACH DAY COMING DURING THE AFTERNOON AND EVENING HOURS. FLOW
ALOFT WILL REMAIN WEAK...KEEPING STORM ORGANIZATION AND THE POTENTIAL
FOR ORGANIZED/WIDESPREAD SEVERE WEATHER LOW. HOWEVER...LIKE
TODAY...INSTABILITY WILL BE SUFFICIENT FOR A FEW STRONG TO POSSIBLY
SEVERE STORMS CAPABLE OF PRODUCING HAIL AND GUSTY WINDS EACH
AFTERNOON AND EVENING. LOCALIZED HEAVY RAIN/FLOODING WILL ALSO REMAIN
A CONCERN DUE TO SLOW STORM MOVEMENT AND A MOIST AIRMASS IN PLACE.
THE ELONGATED SHORTWAVE TROUGH MENTIONED ABOVE IS FORECAST TO
CONSOLIDATE AND LIKELY HOVER SOMEWHERE OVER THE FAR SOUTHERN
PANHANDLE/SOUTH PLAINS/ROLLING PLAINS VICINITY THROUGH
WEDNESDAY...PROVIDING AN ADDITIONAL FOCUS FOR CONVECTION. CONFIDENCE
IN ACTUAL LOCATION OF THIS FEATURE IS LOW GIVEN ITS POSITION BENEATH
THE BROADER RIDGE AND ANTICIPATED CONVECTIVE INFLUENCES ON BOTH ITS
STRENGTH AND POSITION.

PRECIPITATION CHANCES CONTINUE THURSDAY AND FRIDAY...BUT LOOK TO
DECREASE SOMEWHAT DURING THIS TIMEFRAME AS THE SHORTWAVE NEAR THE
SOUTHERN CWA SHIFTS SOUTHEAST AWAY FROM THE AREA AND THE UPPER RIDGE
BECOMES A LITTLE MORE DOMINANT. HAVE MAINTAINED A DRY FORECAST FOR
THE WEEKEND INTO EARLY NEXT WEEK. A SOUTHWEST FLOW ALOFT WILL TAKE
HOLD AS AN UPPER TROUGH PROPAGATES ACROSS THE NORTHERN
ROCKIES...SHUNTING THE RIDGE EASTWARD. LEE TROUGH WILL DEEPEN UNDER
THIS INCREASING CROSS-MOUNTAIN FLOW ALOFT...WITH A DRYLINE ALSO
STARTING TO TAKE SHAPE SATURDAY AND TIGHTENING UP BY SUNDAY. THIS MAY
PROVIDE ANOTHER CHANCE FOR THUNDERSTORMS...BUT WARMING TEMPS ALOFT
AND RESULTANT CAPPING MAY STUNT CONVECTIVE INITIATION. THUS HAVE
MAINTAINED A DRY FORECAST FOR THE TIME BEING. COOLER TEMPERATURES
WITH HIGHS IN THE 80S EXPECTED THROUGH THE END OF THE WORK
WEEK...BEFORE WARMING OVER THE WEEKEND AS THE SOUTHWEST FLOW ALOFT
DEVELOPS.

KB

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
AT LEAST THE END OF THE WORK WEEK DUE TO RECENT RAINFALL...MORE RAIN
CHANCES OVER THE NEXT SEVERAL DAYS...AND RELATIVE HUMIDITY LEVELS
REMAINING ABOVE 30 PERCENT. RELATIVE HUMIDITY LEVELS MAY FALL BELOW
20 PERCENT ACROSS THE WESTERN PANHANDLES THIS WEEKEND WHILE
SOUTH/SOUTHWEST WINDS INCREASE...HOWEVER RECENT PRECIPITATION SHOULD
MITIGATE ANY FIRE WEATHER CONCERNS.

KB

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

99/99
Hazardous weather outlook, Jun 4, 3:07 PM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
307 PM CDT MON JUN 4 2012

OKZ001>003-TXZ001>020-051100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
307 PM CDT MON JUN 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THROUGH TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT ACROSS THE
PANHANDLES. SOME OF THESE STORMS COULD BE STRONG TO SEVERE...MAINLY
THROUGH THE LATE EVENING HOURS. HAIL TO THE SIZE OF HALF DOLLARS AND
WIND GUSTS AROUND 60 MPH WILL BE THE PRIMARY HAZARDS. IN
ADDITION...LOCALLY HEAVY RAINFALL COULD PRODUCE SOME LOCALIZED
FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORM CHANCES WILL CONTINUE ACROSS THE PANHANDLES TUESDAY
THROUGH FRIDAY. WHILE WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...A
FEW STORMS THAT DEVELOP MAY BECOME STRONG TO SEVERE ON ANY OF THESE
DAYS...MAINLY DURING THE AFTERNOON AND EVENING HOURS. LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY HAZARDS. ALSO...HEAVY RAINFALL MAY
CAUSE SOME LOCALIZED FLOODING PROBLEMS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED THROUGH LATE THIS
EVENING...AND ALSO DURING THE AFTERNOON AND EVENING HOURS TUESDAY
THROUGH FRIDAY.

KB

In the hours before

Local storm report, Jun 4, 7:11 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
711 PM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     HAIL             ADRIAN                  35.28N 102.66W
06/04/2012  M1.00 INCH       OLDHAM             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200502

BUFFALO
Local storm report, Jun 4, 7:21 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
721 PM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 PM     HAIL             ADRIAN                  35.28N 102.66W
06/04/2012  E0.88 INCH       OLDHAM             TX   TRAINED SPOTTER

&&

EVENT NUMBER AMA1200503

BUFFALO
Local storm report, Jun 4, 7:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
722 PM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     ADRIAN                  35.28N 102.66W
06/04/2012                   OLDHAM             TX   TRAINED SPOTTER

            STRONG WINDS BLEW A 6 INCH TREE LIMB DOWN IN ADRIAN.

&&

EVENT NUMBER AMA1200504

FENNER
Local storm report, Jun 4, 7:27 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
727 PM CDT MON JUN 04 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     HAIL             4 S PRINGLE             35.89N 101.46W
06/04/2012  M1.00 INCH       HUTCHINSON         TX   STORM CHASER

&&

EVENT NUMBER AMA1200505

FENNER
Special weather statement, Jun 4, 7:29 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
729 PM CDT MON JUN 4 2012

TXZ006-050130-
HARTLEY TX-
729 PM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT FOR HARTLEY COUNTY.

AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF HARTLEY...OR
ABOUT 17 MILES SOUTH OF DALHART...MOVING NORTHWEST AT 15 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

CLK
Special weather statement, Jun 4, 7:33 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
733 PM CDT MON JUN 4 2012

OKZ001-TXZ001-050130-
CIMARRON OK-DALLAM TX-
733 PM CDT MON JUN 4 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 830 PM CDT FOR DALLAM AND CIMARRON
COUNTIES.

AT 731 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM OVER DALLAM COUNTY...OR ABOUT 19
MILES WEST OF STRATFORD...MOVING NORTHWEST AT 15 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

CLK

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 7:23 PM CDTAreal Flood AdvisoryAMAOldham3 hr
Jun 4, 11:36 PM CDTAreal Flood AdvisoryAMAPotter, Randall3 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.